Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Swollen eyes, droopy eyes. What is the reason?

woke up one morning with swollen eyes and very droopy under eyes, , every morning it gets worse and lasts through out the day, some say it to much sodium, but I juice for breakfast, juice for lunch maybe a little cheese and crackers, and i have a small meal for dinner, and I drink water through out day, what could be causing this problem, woke up crying this morning my under eyelids were drooping halfway down my nose, I work with the public, but to embarrased to show my face, what can I do for this
Asked On : Sat, 6 Apr 2013
Answers:  1 Views:  255
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Ophthalmologist 's  Response
Dear user
There are many causes for swelling of the eyelids. As per your history the swelling increases during morning we have to consider renal problem. Kindly consult near by physician he will be able to guide through investigations like urine albumin and other relevant ones to rule out renal causes.
thank you
Answered: Tue, 2 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor